VOL. 6 · NO. 1 | 2012
 
VIEW ALL ABSTRACTS +
Articles
Denis N. Sidorov, Nikolai A. Sidorov
Banach J. Math. Anal. 6 (1), 1-10, (2012) DOI: 10.15352/bjma/1337014661
KEYWORDS: Majorants, nonlinear Volterra equations, successive approximations, Blow-up, branching solution, 45D05, 93C40, 49J22
Yeol Je Cho, Mi Kwang Kang, Zi-Ming Wang
Banach J. Math. Anal. 6 (1), 11-34, (2012) DOI: 10.15352/bjma/1337014662
KEYWORDS: variational inequalities, equilibrium problem, hemi-relatively nonexpansive mappings, shrinking projection method, Banach space, 47H05, 47H09, 47H10
Bai-Ni Guo, Feng Qi, Chun-Fu Wei
Banach J. Math. Anal. 6 (1), 35-44, (2012) DOI: 10.15352/bjma/1337014663
KEYWORDS: Necessary and sufficient condition, logarithmically completely monotonic function, Gamma function, volume of unit ball, 33B15, 26A48, 26A51‎, 26D07
G. Krishna Kumar, S. H. Kulkarni
Banach J. Math. Anal. 6 (1), 45-60, (2012) DOI: 10.15352/bjma/1337014664
KEYWORDS: pseudospectrum, condition spectrum, almost multiplicative map, linear preserver, perturbation, 47B49, 46H05, 46J05, 47S48
Orlando Galdames Bravo Galdames Bravo, Enrique A. Sanchez Perez
Banach J. Math. Anal. 6 (1), 61-73, (2012) DOI: 10.15352/bjma/1337014665
KEYWORDS: Banach function space,, operator, vector measure, Integration, optimal range, 47B38, 46E30
Vasile Berinde, Erdal Karapinar
Banach J. Math. Anal. 6 (1), 74-89, (2012) DOI: 10.15352/bjma/1337014666
KEYWORDS: ‎fixed point theorems, Nonlinear contraction, Partially ordered, Quadruple Fixed Point, mixed $g$-monotone, 47H10, 46J10, 54H25
Claudio Cuevas, Erwin Henriquez, Bruno de Andrade
Banach J. Math. Anal. 6 (1), 90-100, (2012) DOI: 10.15352/bjma/1337014667
KEYWORDS: Analytic semigroup, hyperbolic semigroup, almost automorphic function, semilinear evolution equation, 34G20, 47A55
Anchalee Kaewcharoen
Banach J. Math. Anal. 6 (1), 101-111, (2012) DOI: 10.15352/bjma/1337014668
KEYWORDS: common fixed points, G-metric spaces, Weakly compatible mappings, 47H10, 47H09
Ajay K. Sharma, Sei-Ichiro Ueki
Banach J. Math. Anal. 6 (1), 112-123, (2012) DOI: 10.15352/bjma/1337014669
KEYWORDS: Composition operators, Nevanlinna type spaces, Bloch type spaces, 47B33, 30H15, 30H30
Laszlo Szekelyhid
Banach J. Math. Anal. 6 (1), 124-131, (2012) DOI: 10.15352/bjma/1337014670
KEYWORDS: Polynomial function, spectral synthesis, Noetherian ring, 43A45, 39A70, 16P40
Kunal Mukherjee
Banach J. Math. Anal. 6 (1), 132-138, (2012) DOI: 10.15352/bjma/1337014671
KEYWORDS: von Neumann algebra, normalizer, module, 46L10, 46L37
Rahim Alizadeh, Mohammad B. Asadi
Banach J. Math. Anal. 6 (1), 139-146, (2012) DOI: 10.15352/bjma/1337014672
KEYWORDS: $s$-numbers, ,, ‎unitarily invariant norm, Ky Fan norm, 47A05, 47A30
Salah Mecheri
Banach J. Math. Anal. 6 (1), 147-154, (2012) DOI: 10.15352/bjma/1337014673
KEYWORDS: k-quasi-paranormal operator, paranormal operator, Riesz idempotent, Bishop's property $(\beta)$, 47B47, 47B30, 47B20
Hamid Reza Ebrahimi Vishki, Ali Akbar Khadem-Maboudi
Banach J. Math. Anal. 6 (1), 155-160, (2012) DOI: 10.15352/bjma/1337014674
KEYWORDS: Arens product, bilinear map, second dual, topological center, Banach module action, 46H25, 47A07
Sergo A. Episkoposian
Banach J. Math. Anal. 6 (1), 161-174, (2012) DOI: 10.15352/bjma/1337014675
KEYWORDS: generalized Walsh system, monotonic coefficients, greedy algorithm, 42A65, 42A20
Back to Top